# SDR SWIA2020030348930

- Difficulty date: January 10, 2020
- Submitted: March 3, 2020
- Operation: Air carrier
- Aircraft: N440SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7589
- Aircraft time: 39,922 hours, 35,322 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CLIP COMMON TO THE STGR15R INTERCOSTAL ON THE AFT SIDE OF THE FS621.00 BULKHEAD AND THE OUTER SKIN IS CRACKED. (FLAGGED)   (C-CHECK) RO 2/28/2020   REMOVED AND INSTALLED A NEW CLIP (PART # 601-35012-41) AT THE STGR15R INTERCOSTAL ON THE AFT SIDE OF THE FS621.00 BULKHEAD COMMON TO THE SKIN REF. CRJ200 SRM AND BOMBARDIER DRAWING. COMLPIED WITH TASK CARD.
